World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
International Journal of Wavelets, Multiresolution and Information Processing cover

Volume 06, Issue 02 (March 2008)

Special Issue on Multiscale Methods, Sparse Decompositions and Parsimonious Statistics
No Access
PREFACE
  • Pages:v–vii

https://doi.org/10.1142/S0219691308002276

Special Issue on Multiscale Methods, Sparse Decompositions and Parsimonious Statistics
No Access
THE CONTINUOUS WAVELET TRANSFORM ON CONIC SECTIONS
  • Pages:137–156

https://doi.org/10.1142/S0219691308002288

Special Issue on Multiscale Methods, Sparse Decompositions and Parsimonious Statistics
No Access
THE UNCERTAINTY PRINCIPLE ASSOCIATED WITH THE CONTINUOUS SHEARLET TRANSFORM
  • Pages:157–181

https://doi.org/10.1142/S021969130800229X

Special Issue on Multiscale Methods, Sparse Decompositions and Parsimonious Statistics
No Access
COMPACTLY SUPPORTED MULTIVARIATE, PAIRS OF DUAL WAVELET FRAMES OBTAINED BY CONVOLUTION
  • Pages:183–208

https://doi.org/10.1142/S0219691308002306

Special Issue on Multiscale Methods, Sparse Decompositions and Parsimonious Statistics
No Access
PIECEWISE CONSTANT WAVELETS ON TRIANGULATIONS OBTAINED BY 1-3 SPLITTING
  • Pages:209–222

https://doi.org/10.1142/S0219691308002318

Special Issue on Multiscale Methods, Sparse Decompositions and Parsimonious Statistics
No Access
SAMPLING EXPANSION IN SHIFT INVARIANT SPACES
  • Pages:223–248

https://doi.org/10.1142/S021969130800232X

Special Issue on Multiscale Methods, Sparse Decompositions and Parsimonious Statistics
No Access
PERTURBATION TECHNIQUES IN IRREGULAR SPLINE-TYPE SPACES
  • Pages:249–277

https://doi.org/10.1142/S0219691308002331

Special Issue on Multiscale Methods, Sparse Decompositions and Parsimonious Statistics
No Access
SOME REMARKS ABOUT THE CONNECTION BETWEEN FRACTIONAL DIVIDED DIFFERENCES, FRACTIONAL B-SPLINES, AND THE HERMITE–GENOCCHI FORMULA
  • Pages:279–290

https://doi.org/10.1142/S0219691308002343

Special Issue on Multiscale Methods, Sparse Decompositions and Parsimonious Statistics
No Access
A WAVELET BASED SIGNIFICANCE TEST FOR PERIODICITIES IN INDIAN MONSOON RAINFALL
  • Pages:291–304

https://doi.org/10.1142/S0219691308002355

Special Issue on Multiscale Methods, Sparse Decompositions and Parsimonious Statistics
No Access
CHARACTERIZATION OF WILSON SYSTEMS FOR GENERAL LATTICES
  • Pages:305–314

https://doi.org/10.1142/S0219691308002367

Special Issue on Multiscale Methods, Sparse Decompositions and Parsimonious Statistics
No Access
HILBERT–SCHMIDT OPERATORS AND FRAMES — CLASSIFICATION, BEST APPROXIMATION BY MULTIPLIERS AND ALGORITHMS
  • Pages:315–330

https://doi.org/10.1142/S0219691308002379